Show simple item record Khan, S Lewbel, A 2010-06-28T18:50:37Z 2007-04
dc.identifier.citation ECONOMETRIC THEORY, 2007, 23 (2), pp. 309 - 347
dc.identifier.issn 0266-4666
dc.format.extent 309 - 347
dc.format.mimetype application/pdf
dc.language.iso en_US
dc.relation.ispartof ECONOMETRIC THEORY
dc.relation.isversionof 10.1017/S0266466607070132
dc.title Weighted and two-stage least squares estimation of semiparametric truncated regression models
dc.type Journal Article
dc.department Economics
pubs.issue 2
pubs.organisational-group /Duke
pubs.organisational-group /Duke/Trinity College of Arts & Sciences
pubs.organisational-group /Duke/Trinity College of Arts & Sciences/Economics
pubs.publication-status Published
pubs.volume 23

Files in this item

This item appears in the following Collection(s)

Show simple item record